arrow
Volume 26, Number 4
Previous Issue Next Issue

Danping Yang, Yanzhen Chang & Wenbin Liu

J. Comp. Math., 26 (2008), pp. 471-487.

Preview Full PDF 1438 17335 Abstract

Alexandre Ern & Annette F. Stephansen

J. Comp. Math., 26 (2008), pp. 488-510.

Preview Full PDF 1417 17551 Abstract

Benyu Guo & Keji Zhang

J. Comp. Math., 26 (2008), pp. 511-535.

Preview Full PDF 1405 17473 Abstract

J.A. Ferreira & P.M. da Silva

J. Comp. Math., 26 (2008), pp. 536-553.

Preview Full PDF 1492 17701 Abstract

Shuo Zhang & Ming Wang

J. Comp. Math., 26 (2008), pp. 554-577.

Preview Full PDF 1452 17775 Abstract

Chunxia Jia & Detong Zhu

J. Comp. Math., 26 (2008), pp. 578-597.

Preview Full PDF 1410 17780 Abstract

Qiumei Huang & Yidu Yang

J. Comp. Math., 26 (2008), pp. 598-612.

Preview Full PDF 1481 17750 Abstract

Wei Wu, Naimin Zhang, Zhengxue Li, Long Li & Yan Liu

J. Comp. Math., 26 (2008), pp. 613-623.

Preview Full PDF 1392 17316 Abstract

Ali Yang & Liantang Wang

J. Comp. Math., 26 (2008), pp. 624-632.

Preview Full PDF 1500 17451 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard